# SDR QXEA0201308

- Difficulty date: August 28, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 2,989 hours, 3,564 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDX - UPON LOWERING THE GEAR FOR LANDING, THE CREW RECEIVED AN AMBER GEAR DOOR LIGHT AND HYDRAULIC FLUID LOSS AND PRESSURE FLUCTUATION.  THE CREW COMPLIED WITH EMERGENCY PROCEDURES, SHUT DOWN AND WAS TOWED TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A CAP ON THE HYDRAULIC MANIFOLD LEAKING.  THE O-RING ON THE CAP WAS REPLACED, THE SYSTEM WAS SERVICED, AND A OPERATIONAL CHECK WAS PERFORMED.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
